mental-health-icon
Ocd, anxiety & depression
Sir I suffer ocd & severe anxiety with somatization disorder. I consult a psychiatrist on Monday by online telemedicine, so doctor prescribed me to take Pari CR 12.5 mg for 5 days then take 25 mg for daily 2 times. As he guidance I should started the medicine last 3 days but I feel now my hand and leg was shaking most of the times with sometimes in the sleep I feel feeds occurs & also different type of negative thoughts comes also sometimes feel rapid heartbeat. My question is it medicine side-effects ??? Is it normal or dangerous for future ???
49 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Two possibilities 1. Anxiety associated with OCD could be playing up. 2. Paroxetine could be causing initial autonomic activation. It could be a combination of above two also. This happens at times and generally is not problematic.
Next Steps
a repeat evaluation can be done if symptoms are troublesome.
Health Tips
do not change/reduce/stop medicines on your own
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Thank you for seeking a solution for your drug related complaints. These are side effects of your medicines The dose of this particular CR ( meaning controlled release ) IS ONE PER DAY. As you will note you are taking double the dose.
Next Steps
Discuss with your doctor. Take it only once.
Health Tips
Always be aware of the potential side effects as being different from your original complaints and take care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
These side effects can occur when paroxetine is started. They should decrease in sometime but if you’re very disturbed and can’t tolerate them, consult the psychiatrist who prescribed them. They should be able to help you further. And no they’re not dangerous
Next Steps
Wait if you can tolerate them , otherwise contact your psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.